×

zbMATH — the first resource for mathematics

A proof of the Bieberbach conjecture for the fifth coefficient. (English) Zbl 0241.30025

MSC:
30C50 Coefficient problems for univalent and multivalent functions of one complex variable
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bieberbach, L., Über die Koeffizienten derjenigen Potenzreihen, welche eine schlichte Abbildung des Einheitskreises vermitteln. S.-B. Preuss. Akad. Wiss. 1916, p. 940-955. · JFM 46.0552.01
[2] Bombieri, E., On the local maximum of the Koebe Function. Invent. Math. 4, 26-67 (1967). · Zbl 0174.12301 · doi:10.1007/BF01404579
[3] Charzynski, Z., & M. Schiffer, A new proof of the Bieberbach conjecture for the fourth coefficient. Arch. Rational Mech. Anal. 5, 187-193 (1960). · Zbl 0099.05901 · doi:10.1007/BF00252902
[4] Garabedian, P. R., Inequalities for the fifth coefficient. Comm. Pure. Appl. Math. 19, 199-214 (1966). · Zbl 0141.26902 · doi:10.1002/cpa.3160190206
[5] Garabedian, P. R., & M. Schiffer, A proof of the Bieberbach conjecture for the fourth coefficient. J. Rational Mech. Anal. 4, 427-465 (1955). · Zbl 0065.06902
[6] Garabedian, P. R., G. G. Ross, & M. Schiffer, On the Bieberbach conjecture for even n. J. Math. Mech. 14, 975-989 (1965). · Zbl 0141.26901
[7] Garabedian, P. R., & M. Schiffer, The local maximum theorem for the coefficients of univalent functions. Arch. Rational Mech. Anal. 26, 1-32 (1967). · Zbl 0174.12302 · doi:10.1007/BF00283856
[8] Grunsky, H., Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen. Math. Z. 45, 29-61 (1939). · JFM 65.0339.04 · doi:10.1007/BF01580272
[9] Jenkins, J. A., Some area theorems and a special coefficient theorem. Illinois J. Math. 8, 88-99 (1964). · Zbl 0131.07601
[10] Loewner, K., Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. Math. Ann. 89, 103-121 (1923). · JFM 49.0714.01 · doi:10.1007/BF01448091
[11] Milin, I. M., The area method in the theory of univalent functions. Dokl. Acad. Nauk SSSR 154, 264-267 (1964). · Zbl 0146.10205
[12] Ozawa, M., On the Bieberbach conjecture for the sixth coefficient. Kodai Math. Sem. Rep. 21, 97-128 (1969). · Zbl 0184.10502 · doi:10.2996/kmj/1138845834
[13] Pederson, R., On unitary properties of Grunsky’s matrix. Arch. Rational Mech. Anal. 29, 370-377 (1968). · Zbl 0182.41101 · doi:10.1007/BF00283900
[14] Pederson, R., A proof of the Bieberbach conjecture for the sixth coefficient. Arch. Rational Mech. Anal. 31, 331-351 (1968). · Zbl 0184.10501 · doi:10.1007/BF00251415
[15] Pederson, R., & M. Schiffer, Further generalizations of the Grunsky inequalities. J. Analyse Math. 23, 353-380 (1970). · Zbl 0212.42303 · doi:10.1007/BF02795509
[16] Pommerenke, Ch., Über die Faberschen Polynome schlichter Funktionen. Math. Z. 85, 197-208 (1964). · Zbl 0138.29901 · doi:10.1007/BF01112141
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.